Abimol Extra 500 mg – 20 Tablets

Abimol Extra 500 mg – 20 Tablets

28,00 EGP

Add to Wishlist
Add to Wishlist
رمز المنتج: 13 التصنيف: العلامة التجارية:

Ingredients & concentrations: Paracetamol (Acetaminophen) 500 mg + Caffeine 30 mg
How to use: 1-2 tablets after meals every 4-6 hours, maximum 4 times per day
Precautions: Acetaminophen overdose may be manifested by renal tubular necrosis, hypoglycemic coma, and thrombocytopenia. Sometimes, liver necrosis can occur as well as liver failure. Death and the requirement of a liver transplant may also occur. Metabolism by the CYP2E1 pathway releases a toxic acetaminophen metabolite known as N-acetyl-p-benzoquinoneimine(NAPQI). The toxic effects caused by this drug are attributed to NAPQI, not acetaminophen alone.

.attr_title

Brand:
GSK (Glaxo Smith Kline)

On Sale:
No

Weight:
0

Short Description:
Paracetamol (Acetaminophen) 500 mg + Caffeine 30 mg

Product Indication(s):
Fever;Headache;Pain

Product Ingredient(s):
Paracetamol (Acetaminophen);Caffeine

Product Functions:
Antipyretic;Analgesic

Type of Product:
Self care (OTC)

Product form:
Tablet

Units Per Pack:
2

Count per Pack:
20

Product Origin:
Local

Disclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.

Caution Warnings:
Keep Away from Children & Pets;Do not use damaged tablet

Size:
19

المراجعات

لا توجد مراجعات بعد.

كن أول من يقيم “Abimol Extra 500 mg – 20 Tablets”

لن يتم نشر عنوان بريدك الإلكتروني. الحقول الإلزامية مشار إليها بـ *

Shopping Cart
arالعربية
Powered by TranslatePress
Scroll to Top